# SDR ASAA2023121347269

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190300000
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 545: CABIN FLOOR PANEL IN FORWARD VESTIBULE R/H P/N E5367148100000 6+ DENTS. GROUNDED - YES. EVALUATED PANEL P/N E5367148100000 CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS AND REQUIRES REPLACEMENT IAW A320-200 SRM 53-02-00-283-001 TABLE 2 REV. 146. FH: 35266:10       FC: 11749       WV= 015, NEW FLOOR BOARD PANEL RECEIVED P/N: 5367190300000 TO BE INSTALLED ON NON ROUTINE 32096 (HAECO) CUST. CARD NO G1871096    PO:1077106.2
